# SDR ASOA201710063277

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 24,461 hours, 16,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Location: Bs 673-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SEGMENT,  STRINGER 15L,  BS 673 - 720.85 CORRODED AT SEVERAL AREAS.  MAINTENANCE REPLACED THE SEAT TRACK SEGMENT IAW EC/TC 670-53-00-343.
